Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Rapidly Worsening TTS, Achilles tendonitis;psoriasis/eczema interfering

Posted by Donna H on 1/04/03 at 01:37 (104778)

Oh,what a TERRIBLE day I had with the TTS/Achilles tendonitis. It's so bad, I'm scaring people @ work. Prior to Friday,it had only happened a few times, in the presence of a few coworkers, but Fri., I had the sudden shock/electrocution that was so severe, I couldn't withold the groans,moans, deep sighs - several times. It continued all evening. Just went up to 600 mgs neurontin 3 wks ago-already not relieving symptoms more than 3-5 hrs. VERY worried about Achilles tendon rupture - had 'grabbing' pains in lower calf app 20 times over 6 hrs Sun., also heaviness/pressure. Since idiot totalled my car, I must walk several blocks to/from bus to go to work,grocery, etc. Of course w/ tts, the Achilles tendonitis is constantly flared due to excessive walking, adding stress to area. But I CAN'T (!!!) use boots, be casted, etc... due to psoriasis or eczema (depending on which dermatologist/podiatrist I ask)on soles of my feet. Daily scaling, peeling - I would ITCH TO DEATH with anything covering lower soles of my feet. Any suggestions anyone? I confess to tears sometimes due to tts electrocution/Achilles tendonitis pain.Currently neurontin, naprosyn,ultracet ONLY 'treatment.' PT was useless. Thx.

Re: Rapidly Worsening TTS, Achilles tendonitis;psoriasis/eczema interfering

Dr. Z on 1/04/03 at 09:59 (104800)

I would rule out tear and or rupture with an ultrasound and or mri. How about using crutches as muche as you can. How about using an Unna boot and then apply use a boot cast. The Unna boot will protect and help your skin
. IF in doubt go to the crutches .I like the unna boot.

Re: Rapidly Worsening TTS, Achilles tendonitis;psoriasis/eczema interfering

Sharon W on 1/05/03 at 09:39 (104885)

For the psoriasis, ask your Dr. for a cream called 'Prudoxin' to rub on your foot. It would kill 2 birds with one stone, since it's usually prescribed for severe itching (like psoriasis), but it ALSO helps to relieve burning nerve pain! (I have used it for the TTS nerve pain, and it does help...)

Sharon

Re: Rapidly Worsening TTS, Achilles tendonitis;psoriasis/eczema interfering

Donna H on 1/06/03 at 00:19 (104932)

Thanks Sharon! I use Zonalon (which is 5 % Doxepin) cream for itching & it helps, but I think my feet r used to it, so less relief lately, & more scaliness,pain, etc. I will most definmitely ask 4 the Prudoxin.
Donna

Re: Rapidly Worsening TTS, Achilles tendonitis;psoriasis/eczema interfering

Sharon W on 1/06/03 at 07:28 (104936)

If you do get your Dr. to prescribe it, be sure to rub some of the cream directly over the tarsal tunnel and down to where the arch meets the heel. (In fact, you might go ahead and try doing that with your Zonalon, since it does contain Doxepin.)

It helped ME -- and it really couldn't hurt to give it a try. (Hope it helps!)

Sharon

Re: Rapidly Worsening TTS, Achilles tendonitis;psoriasis/eczema interfering

Dr. Z on 1/04/03 at 09:59 (104800)

I would rule out tear and or rupture with an ultrasound and or mri. How about using crutches as muche as you can. How about using an Unna boot and then apply use a boot cast. The Unna boot will protect and help your skin
. IF in doubt go to the crutches .I like the unna boot.

Re: Rapidly Worsening TTS, Achilles tendonitis;psoriasis/eczema interfering

Sharon W on 1/05/03 at 09:39 (104885)

For the psoriasis, ask your Dr. for a cream called 'Prudoxin' to rub on your foot. It would kill 2 birds with one stone, since it's usually prescribed for severe itching (like psoriasis), but it ALSO helps to relieve burning nerve pain! (I have used it for the TTS nerve pain, and it does help...)

Sharon

Re: Rapidly Worsening TTS, Achilles tendonitis;psoriasis/eczema interfering

Donna H on 1/06/03 at 00:19 (104932)

Thanks Sharon! I use Zonalon (which is 5 % Doxepin) cream for itching & it helps, but I think my feet r used to it, so less relief lately, & more scaliness,pain, etc. I will most definmitely ask 4 the Prudoxin.
Donna

Re: Rapidly Worsening TTS, Achilles tendonitis;psoriasis/eczema interfering

Sharon W on 1/06/03 at 07:28 (104936)

If you do get your Dr. to prescribe it, be sure to rub some of the cream directly over the tarsal tunnel and down to where the arch meets the heel. (In fact, you might go ahead and try doing that with your Zonalon, since it does contain Doxepin.)

It helped ME -- and it really couldn't hurt to give it a try. (Hope it helps!)

Sharon